PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 62 | 2 | 197-220
Tytuł artykułu

Some problems in measure theory

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
62
Numer
2
Strony
197-220
Opis fizyczny
Daty
wydano
1991
otrzymano
1988-09-22
poprawiono
1990-10-19
Twórcy
  • Institute of Applied Mathematics, University of Tbilisi, University St. 2, 380043 Tbilisi 43, Georgia, U.S.S.R.
Bibliografia
  • [1] J. Barwise (ed.), Handbook of Mathematical Logic, North-Holland, Amsterdam 1977.
  • [2] P. Billingsley, Convergence of Probability Measures, Wiley, New York 1968.
  • [3] N. Bourbaki, Topologie générale, Hermann, Paris 1958.
  • [4] N. Bourbaki, Intégration, Hermann, Paris 1963.
  • [5] V. V. Buldygin and A. B. Kharazishvili, Borel measures in nonseparable metric spaces, Ukrain. Mat. Zh. 29 (5) (1983), 552-556 (in Russian); English transl.: Ukrainian Math. J. 35 (1983), 465-470.
  • [6] V. V. Buldygin and A. B. Kharazishvili, Cylindrical and Borel σ-algebras, Ukrain. Mat. Zh. 38 (1) (1986), 12-17; English transl.: Ukrainian Math. J. 38 (1986), 12-17.
  • [7] C. Dellacherie, Capacités et processus stochastiques, Springer, Berlin 1972.
  • [8] M. P. Ershov, Extensions of measures, and stochastic equations, Teor. Veroyatnost. i Primenen. 19 (1974), 457-451; English transl.: Theor. Probab. Appl. 19 (1974), 431-444.
  • [9] D. H. Fremlin, Borel sets in nonseparable Banach spaces, Hokkaido Math. J. 9 (2) (1980), 179-183.
  • [10] R. J. Gardner and W. F. Pfeffer, Borel Measures, in: Handbook of Set-Theoretic Topology, North-Holland, Amsterdam 1984, 961-1043.
  • [11] P. R. Halmos, Measure Theory, D. Van Nostrand, New York 1950.
  • [12] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vol. 1, Springer, Berlin 1963.
  • [13] I. Sh. Ibramkhalilov and A. B. Skorokhod, Consistent Estimators of Parameters of Random Processes, Naukova Dumka, Kiev 1980 (in Russian).
  • [14] J. L. Kelley, Measures in Boolean algebras, Pacific J. Math. 9 (1959), 1165-1177.
  • [15] A. B. Kharazishvili, The Szpilrajn-Marczewski axiom for extensions of the Lebesgue measure, Soobshch. Akad. Nauk Gruzin. SSR 96(1)(1979), 17-20 (in Russian).
  • [16] A. B. Kharazishvili, Some Problems of Functional Analysis and Their Applications, Tbiliss. Gos. Univ., Tbilisi 1979 (in Russian).
  • [17] A. B. Kharazishvili, Quasi-invariant measures in topological groups, Soobshch. Akad. Nauk Gruzin. SSR 108 (2) (1982), 277-288 (in Russian).
  • [18] A. B. Kharazishvili, Invariant measures in Hilbert space, ibid. 114 (1) (1984), 41-48 (in Russian).
  • [19] A. B. Kharazishvili, On the existence of quasi-invariant measures, ibid. 115 (1) (1984), 37-40 (in Russian).
  • [20] A. B. Kharazishvili, Topological Aspects of Measure Theory, Naukova Dumka, Kiev 1984 (in Russian).
  • [21] A. B. Kharazishvili, Perfect probability spaces, Soobshch. Akad. Nauk Gruzin. SSR 131 (1) (1988), 37-40 (in Russian).
  • [22] A. B. Kharazishvili, On the existence of estimates for strongly separable families of probability measures, Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 92 (1989), 100-105 (in Russian).
  • [23] A. Kolmogoroff, La définition axiomatique de l'intégrale, C. R. Acad. Sci. Paris 180 (1925), 110-111.
  • [24] K. Kuratowski, Topology, Vol. 1, Academic Press, New York 1966.
  • [25] J. Neveu, Bases mathématiques du calcul des probabilités, Masson, Paris 1964.
  • [26] J. C. Oxtoby, Measure and Category, Springer, New York 1980.
  • [27] D. Preiss, Metric spaces in which Prohorov's theorem is not valid, Z. Wahrsch. Verw. Gebiete 27 (2) (1973), 109-116.
  • [28] L. Schwartz, Radon Measures on Arbitrary Topological Spaces and Cylindrical Measures, Oxford University Press, London 1973.
  • [29] S. Shelah, Can you take Solovay's inaccessible away?, Israel J. Math. 48 (1) (1984), 1-47.
  • [30] J. R. Shoenfield, Mathematical Logic, Addison-Wesley, Reading, Mass., 1967.
  • [31] R. Sikorski, Boolean Algebras, Springer, New York 1969.
  • [32] A. V. Skorokhod, Integration in Hilbert Space, Nauka, Moscow 1975; English transl.: Springer, 1974.
  • [33] E. Szpilrajn (E. Marczewski), On the problems of measure theory, Uspekhi Mat. Nauk 1 (2) (12) (1946), 179-188; English transl. in preparation.
  • [34] N. N. Vakhaniya, V. I. Tarieladze and S. A. Chobanyan, Probability Distributions in Banach Spaces, Nauka, Moscow 1985 (in Russian).
  • [35] M. L. Wage, The product of Radon spaces, Uspekhi Mat. Nauk 35 (3) (1980), 151-153 (in Russian); English transl.: Russian Math. Surveys 35 (1980), 185-187.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv62i2p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.